Exceptional discrete mapping class group orbits in moduli spaces

Joseph P. Previte, Eugene Z. Xia

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

Let M be a four-holed sphere and γ the mapping class group of M fixing ∂M. The group γ acts on the space ℳ (SU(2)) of SU(2)-gauge equivalence classes of flat SU(2)-connections on M with fixed holonomy on ∂M. We give examples of flat SU(2)-connections whose holonomy groups are dense in SU(2), but whose γ-orbits are discrete in ℳ(SU(2)), This phenomenon does not occur for surfaces with genus greater than zero.

Original languageEnglish
Pages (from-to)949-954
Number of pages6
JournalForum Mathematicum
Volume15
Issue number6
DOIs
Publication statusPublished - 2003

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Exceptional discrete mapping class group orbits in moduli spaces'. Together they form a unique fingerprint.

Cite this